RS-BL-algebras are MV-algebras

Document Type: Research Paper

Author

Department of Mathematics, Technical University of Tampere, P.O. Box 553, 33101, Tampere , Finland

Abstract

We prove that RS-BL-algebras are MV-algebras.

Keywords


[1] Hajek, Metamathematics of fuzzy logic, Dordrecht: Kluwer, (1998), 297 pages.
[2] Z. Hanikova, On varieties generated by standard BL-algebras, http://www2.cs.cas.
cz/zuzana/slides/tacl2011-hanikova.pdf.
[3] S. Motamed and L. Torkzadeh, A new class of BL-algebras, Soft Computing, doi: 10.1007/
s00500-016-2043-z.
[4] E. Turunen, Mathematics behind Fuzzy Logic, Physica-Verlag, (1999), 191 pages.
[5] L. A. Zadeh, Fuzzy sets, Information and Control, 8 (1965), 338-353.